Discrete Mathematics & Theoretical Computer Science, Vol 6, No 2 (2004)

Font Size:  Small  Medium  Large

Some lattices of closure systems on a finite set

Nathalie Caspard, Bernard Monjardet


In this paper we study two lattices of significant particular closure systems on a finite set, namely the union stable closure systems and the convex geometries. Using the notion of (admissible) quasi-closed set and of (deletable) closed set, we determine the covering relation ≺ of these lattices and the changes induced, for instance, on the irreducible elements when one goes from C to C' where C and C' are two such closure systems satisfying C ≺ C'. We also do a systematic study of these lattices of closure systems, characterizing for instance their join-irreducible and their meet-irreducible elements.

Full Text: GZIP Compressed PostScript PostScript PDF original HTML abstract page